# SDR USAA2013092600008

- Difficulty date: September 25, 2013
- Submitted: September 26, 2013
- Operation: Air carrier
- Aircraft: N756US
- Make and model: Airbus A319-112
- Aircraft serial: 1340
- Aircraft time: 29,989 hours, 23,255 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Switch
- Part number: DHE1141
- Condition: Faulty
- Location: R2 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THE R2 DOOR SHOWS OPEN WHEN CLOSED.  MX REPLACED R2 DOOR SWITCH IAW AMM 52-71-11-000-001.  OPS CHECKED OK.
